# SDR SWI2025F01260

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN BETWEEN FS847.00 +16.00 AND FS 847 +32.00 AND BETWEEN STGR26R AND STGR26L. (MARKED).   (C-CHECK RO 09/07/2025)COMPLIED WITH ALL THE STEPS OF REO 690-53-51-452 REV-- DATED 2025-04-02. ENSURED BLEND OUT ON INNER SKIN (DOUBLER) BETWEEN FS847.00+16.00 - FS847+32.00 STGR26R AND STGR26L  HAS SMOOTH CONTOUR, ENSURED COMPLETE DAMAGE REMOVAL, ENSURED MINIMUM REMAINING THICKNESS IS NOT LESS THAN REPORTED, ENSURED REWORKED AREA IS CRACK FREE, RESTORED FINISH AND APPLIED CIC ON REWORKED AREA. COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR
